# SDR DL76G080398

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 43,363 hours, 6,371 cycles
- Engine: Ge CF680C2B6F
- Engine time: 40,302 hours, 5,960 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Cracked
- Location: Nr 2 Engine Oil
- Part time: 40,302 hours, 5,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENG OIL QTY LOSS, FOUND OIL QTY XMITTER LINE MPN 1978M64G01 CRACKED.  REPLACED SAME, LEAK CKS OK SERVICED ENG W/MOBIL JET.
